# SDR CALA0500183

- Difficulty date: June 2, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 55,726 hours, 29,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545829505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN BULGED AND RIVET HEADS STRESSED AT STA 360 AND S28L.  THE E&E DOOR CUTOUT BEAM LOWER T-CHORD WAS FOUND CORRODED.  THE T-CHORD WAS REPAIRED IAW ECRA 5311-01229.
